# SDR CHQA200800217

- Difficulty date: November 7, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 16,988 hours, 13,035 cycles
- Engine: Allsn AE3007A
- Engine time: 16,372 hours, 12,524 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Out Of Limits
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6046, CMH TO JFK, AFTER LIFT-OFF, THE FLIGHT CREW RECEIVED A L/G AIR/GND FAIL MESSAGE ON EICAS, AND THE GEAR LEVER COULD NOT BE MOVED TO THE UP POSITION.  THE QRH WAS FOLLOWED AND THE AIRCRAFT LANDED BACK AT CMH WITHOUT INCIDENT.  MAINTENANCE FOUND THE WEIGHT-ON-WHEELS PROXIMITY SWITCH GAPS WERE OUTSIDE LIMITS.  THE GAPS WERE ADJUSTED BACK INTO TOLERANCE AND THE PROX SYSTEM OPS CHECKED GOOD.
